# SDR XN0A1263

- Difficulty date: September 13, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- Aircraft time: 57,162 hours, 36,616 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE IN ANY MODE - AUTO, STANDBY OR MANUAL AC OR DC.  TRANSFERRED TO MEL 5718 IAW MEL 21-16-2D.  PLACARDS INSTALLED CAT-C.
